i've been suffering from an awful skin rash (on my back, ears, neck, arms thighs, stomach, it's all over). i'm ashamed to say this but i am too broke to go see a doc now. pharmasists say it is because i'm allergic to something but i can't identify what i am allergic to. i can't even sleep well because of the itch even though i've been taking anti-histamine tablets. i'm getting exhausted day by day. can someone please tell me the way to get rid of this as i have exams coming soon and have to study for them? Thank you.
You mentioned exams...do you have a campus clinic you can go to? You might want to do a search in your county to see if there are any free medical clinics. If antihistamine tablets are not getting rid of the rash or itch, then it's possible that you've got a viral infection of some sort. Not being able to sleep because of the itch is just going to get worse because the antihistamine is making you sleepy too. i recommed either going to a free clinic or dropping in the nearest emergency room. An allergic reaction that goes untreated can lead to breathing difficulty. An undiagnosed viral infection can lead to other's being exposed. Also, remember that you can become allergic to something you're used to taking or using. It doesn't have to be something new. In the meantime, you can take an Aveno bath for the itching.
I get really itchy if I use certain washing powders. Try that first. You need to find/borrow some money to go to the Dr. too.
Do you know what poison ivy looks like and have you been in any rural/country areas lately? (The pharmacist might not have been able to recognize this condition.)If you are on other medications for any reason, even over-th-counter ones, you could habe developed a reaction to it even after taking it awhile without any rash showing up. It could be some medicine you would never dream would have anything in it that would result in a rash.You need to check out nearby walk-in clinics like the ones they have / used to have in malls, and are starting to install in some drug stores. I would think a nurse practitioner practice could handle this, and they tend to be less expensive. If you are in high school, ask the school nurse for help. If in college, why not go the the health center? Don't you have to pay a student fee each term that covers the health center? Since your rash is so extensive, I wouldn't skimp on medical care. Who knows, something in the anti-histamine could be adding to your discomfort. You would be doing everyone a service if you let us know how this turns out.